Please use this identifier to cite or link to this item:
Title: Variance component estimation for recursive least squares adjustments
Authors: Hui, Q
Ding, XL 
Jai, M
Jason, C
Issue Date: 1999
Publisher: Taylor & Francis
Source: Survey review, 1999, v. 35, no. 272, p. 117-125 How to cite?
Journal: Survey review 
Abstract: Recursive least squares adjustments need to be carried out sometimes for survey problems with ongoing repeated observations, such as extended survey networks. A method is developed in this paper for the estimation of variance components in processing recursively multi-epoch observations. Both the Helmert's and the Welsch's forms of the equations for this purpose are given. An example is also given to demonstrate the application of the method.
ISSN: 0039-6265
EISSN: 1752-2706
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Last Week
Last month
Citations as of Jan 13, 2019

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.